# SDR DALA2025010300062

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,353 hours, 12,021 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3308 -ATO- AT 50KTS DUE TO THRUST LEVER NOT SET MESSAGE. CORRECTIVE ACTION: PERFORMED AFS AND AUTOLAND TEST WITH NO FAULTS FOUND. PERFORMED RESET OF FCMC 1/2, FMGEC 1/2, FWC 1/2 AND VERIFIED 1FD2 DISPLAYED ON BOTH PFDS WITH NO FAULTS FOUND. (6568218)
